I had the Mirena inserted in February 2017 because of severe bleeding and cramping during my cycle. I get so sick and weak and can't get out of bed but it only lasts for three days. Mu health provider mentioned the Mirena to me. After reading and research I thought I'll give it a try. I don't get sick anymore but after 9 months I'm still bleeding and always tired. It has changed my sex life because I am always bleeding nonstop. I am 51 years old. What should I do? Please help, I want my life back.
No responses have yet been posted. Add your response to this question.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2012 • 1 answer
Posted 19 Jan 2015 • 2 answers
Posted 21 Jan 2015 • 1 answer
Posted 14 Feb 2015 • 1 answer
Posted 15 Mar 2017 • 0 answers